Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Is letrazole OK for the treatment of cysts in ovary?

i am 25 years old married married 1 1/2 yr periods were i rregular from last 2 months.. doctor told me to get ultra sound and homones test on 2nd day of menses ..there were multiple cysts in my ovaries 3-8 mm..and in hormones test LH -14.5 INSULIN-6.46 ESTRADIOL-27.24 THYROID 1.63 FSH-6.03 and other were recommended me LETRAZOL..its was not available in market thts why i am having LETAVOL..just want to confirm that letavol in fine for this treatment
Asked On : Tue, 2 Mar 2010
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  Anonymous's Response

Hi.. I am not able to comment on the reports that you have typed as this does not mention when you have performed the tests.. I can comment on the drugs though.. Both the drugs are same and you can take them if the doctors have suggested you to take.. Do know, that these drugs have many side effects which should be discussed with you.. Check with your doctor if you do not know the side effects..

Answered: Wed, 3 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor